Ibuprofen 2 pack - 100/box (2 Pack, 50 Count)

SKU: 90833

$8.99 Quantity:  

      Add To Wish List      

Ibuprofen 2 pack comes 100 tablets to a box, in convenient 2 ibuprofen pills per pack, designed for the office or workspace first aid kit. COMPARE this product to the name brand Advil 100 tablets in the same 2 packs.

Need More?

  • 250 count Ibuprofen


  • Advanced Formula Ibuprofen is a pain reliever for minor aches and pains, cramps, headache pains, arthritis pain and toothaches. Compared to Advil, ibuprofen product has the exact same ingredients at HALF THE COST of name brand ADVIL.

 

You must be logged in to use this feature. LOGIN

©2020 EZFA, all rights reserved. Policies. 937-936-0639 EMail: 'sales@EZFirstAid.com' An IMX Solutions Inc. EOS360 Extend Solution.